# SDR SWAA2013041814979

- Difficulty date: March 23, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 6937841
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 AFT FLAP TRACK AFT MAIN SUPPORT LINK BEARINGS LOOSE.  REMOVED AND REPLACED LINK IAW SOPM AND MM.
